Alert archive / Florida / Hard Freeze Warnings in 2012
Hard Freeze Warning 1, NWS Miami, FL
NWS Miami, FL issued this hard freeze warning at Jan 3, 2012, 2:30 PM EST for Glades County, Hendry County, Florida. It took effect at Jan 4, 2012, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2012, 2:30 PM EST (19:30 UTC)
- In effect from
- Jan 4, 2012, 1:00 AM EST
- Expired
- Jan 4, 2012, 9:29 AM EST
- In force
- 8 hr
- Issued by
- NWS Miami, FL
Counties Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1549 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
319 WWUS72 KMFL 031930 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 230 PM EST TUE JAN 3 2012 ...HARD FREEZE WATCH IN EFFECT FOR GLADES AND HENDRY COUNTIES TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING IN EFFECT FOR COLLIER...INLAND PALM BEACH... INLAND MONROE...INLAND BROWARD...AND INLAND AND FAR SOUTH MIAMI DADE COUNTIES TONIGHT THROUGH WEDNESDAY MORNING... FLZ063-066-040900- /O.UPG.KMFL.HZ.A.0001.120104T0400Z-120104T1400Z/ /O.NEW.KMFL.HZ.W.0001.120104T0600Z-120104T1400Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON 230 PM EST TUE JAN 3 2012 ...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. DURATION...TEMPERATURES 28 DEGREES OR BELOW ARE POSSIBLE FOR 4 TO 8 HOURS ACROSS GLADES COUNTY AND 3 TO 6 HOURS ACROSS HENDRY COUNTY. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ067-069>071-073-075-174-040900- /O.EXT.KMFL.FZ.W.0001.120104T0600Z-120104T1400Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WELLINGTON...NAPLES...IMMOKALEE 230 PM EST TUE JAN 3 2012 ...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... * TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO THE LOWER 30S TONIGHT INTO WEDNESDAY MORNING ACROSS MUCH OF INLAND SOUTH FLORIDA AND THE GULF COAST. * IMPACTS...SENSITIVE VEGETATION AND CROPS WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
158 WWUS72 KMFL 031942 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 242 PM EST TUE JAN 3 2012 ...HARD FREEZE WARNING IN EFFECT FOR GLADES AND HENDRY COUNTIES TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING IN EFFECT FOR COLLIER...INLAND PALM BEACH... INLAND MONROE...INLAND BROWARD...AND INLAND AND FAR SOUTH MIAMI DADE COUNTIES TONIGHT THROUGH WEDNESDAY MORNING... FLZ063-066-040345- /O.CON.KMFL.HZ.W.0001.120104T0600Z-120104T1400Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON 242 PM EST TUE JAN 3 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... DURATION...TEMPERATURES 28 DEGREES OR BELOW ARE EXPECTED FOR 4 TO 8 HOURS ACROSS GLADES COUNTY AND 3 TO 6 HOURS ACROSS HENDRY COUNTY. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ067-069>071-073-075-174-040345- /O.CON.KMFL.FZ.W.0001.120104T0600Z-120104T1400Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WELLINGTON...NAPLES...IMMOKALEE 242 PM EST TUE JAN 3 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... * TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO THE LOWER 30S TONIGHT INTO WEDNESDAY MORNING ACROSS MUCH OF INLAND SOUTH FLORIDA AND THE GULF COAST. * IMPACTS...SENSITIVE VEGETATION AND CROPS WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
483 WWUS72 KMFL 040912 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 412 AM EST WED JAN 4 2012 ...HARD FREEZE WARNING IN EFFECT FOR GLADES AND HENDRY COUNTIES THROUGH THE EARLY MORNING HOURS... ...FREEZE WARNING IN EFFECT FOR COLLIER...INLAND PALM BEACH... INLAND MONROE...INLAND BROWARD...AND INLAND AND FAR SOUTH MIAMI DADE COUNTIES THROUGH THE EARLY MORNING HOURS... ...FREEZE WATCH IN EFFECT FOR GLADES COUNTY TONIGHT THROUGH EARLY THURSDAY MORNING... ...FROST ADVISORY IN EFFECT FOR HENDRY COUNTY TONIGHT THROUGH EARLY THURSDAY MORNING... FLZ066-041400- /O.NEW.KMFL.FR.Y.0001.120105T0600Z-120105T1300Z/ /O.CON.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/ HENDRY- INCLUDING THE CITY OF...CLEWISTON 412 AM EST WED JAN 4 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST THURSDAY. * TEMPERATURE...EARLY MORNING TEMPERATURES HAVE ALREADY FALLEN INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE COUNTY THIS MORNING. EXPECT TEMPERATURES TO REMAIN IN THIS RANGE THROUGH DAYBREAK. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION AND PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FLZ063-041400- /O.NEW.KMFL.FZ.A.0002.120105T0600Z-120105T1300Z/ /O.CON.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/ GLADES- INCLUDING THE CITY OF...MOORE HAVEN 412 AM EST WED JAN 4 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...EARLY MORNING TEMPERATURES HAVE ALREADY FALLEN INTO THE MID TO UPPER 20S ACROSS PORTIONS OF THE COUNTY THIS MORNING. EXPECT TEMPERATURES TO REMAIN IN THIS RANGE THROUGH DAYBREAK. LATER TONIGHT...ALTHOUGH TEMPERATURES WILL NOT BE AS COLD AS THIS MORNING...A FEW HOURS WITH SUB-FREEZING CONDITIONS OVER THE TYPICALLY COOLER LOCATIONS WILL BE POSSIBLE LATE TONIGHT INTO THE EARLY MORNING HOURS THURSDAY. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE POSSIBLE...FOR ANY DURATION OF TIME. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ067-069>071-073-075-174-041400- /O.CON.KMFL.FZ.W.0001.000000T0000Z-120104T1400Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WELLINGTON...NAPLES...IMMOKALEE 412 AM EST WED JAN 4 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURE...EARLY MORNING TEMPERATURES HAVE FALLEN INTO THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF INLAND SOUTH FLORIDA AND THE GULF COAST. ALTHOUGH A FEW COOLER SPOTS IN DADE COUNTY MAY STILL REACH THE FREEZING MARK THIS MORNING BY DAYBREAK...MUCH OF THE COUNTY WILL REMAIN IN THE MID TO UPPER 30S THROUGH THIS TIME. * IMPACTS...SENSITIVE VEGETATION AND CROPS WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
953 WWUS72 KMFL 041141 AAA NPWMFL URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 641 AM EST WED JAN 4 2012 ...HARD FREEZE WARNING IN EFFECT FOR GLADES AND HENDRY COUNTIES THROUGH THE EARLY MORNING HOURS... ...FREEZE WARNING IN EFFECT FOR COLLIER...INLAND PALM BEACH... INLAND MONROE...INLAND BROWARD...AND INLAND AND FAR SOUTH MIAMI DADE COUNTIES THROUGH THE EARLY MORNING HOURS... ...FREEZE WATCH IN EFFECT FOR GLADES COUNTY TONIGHT THROUGH EARLY THURSDAY MORNING... ...FROST ADVISORY IN EFFECT FOR HENDRY COUNTY TONIGHT THROUGH EARLY THURSDAY MORNING... FLZ066-041400- /O.CON.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/ /O.CON.KMFL.FR.Y.0001.120105T0600Z-120105T1300Z/ HENDRY- INCLUDING THE CITY OF...CLEWISTON 641 AM EST WED JAN 4 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST THURSDAY... * TEMPERATURE...EARLY MORNING TEMPERATURES HAVE ALREADY FALLEN INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE COUNTY THIS MORNING. EXPECT TEMPERATURES TO REMAIN IN THIS RANGE THROUGH DAYBREAK. FOR TONIGHT...INCREASING MOISTURE COMBINED WITH MID 30 TEMPERATURES WILL MOSTLY LIKELY RESULT IN WIDESPREAD FROST DEVELOPING. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION AND PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FLZ063-041400- /O.CON.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/ /O.CON.KMFL.FZ.A.0002.120105T0600Z-120105T1300Z/ GLADES- INCLUDING THE CITY OF...MOORE HAVEN 641 AM EST WED JAN 4 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...EARLY MORNING TEMPERATURES HAVE ALREADY FALLEN INTO THE MID TO UPPER 20S ACROSS PORTIONS OF THE COUNTY THIS MORNING. EXPECT TEMPERATURES TO REMAIN IN THIS RANGE THROUGH DAYBREAK. LATER TONIGHT...ALTHOUGH TEMPERATURES WILL NOT BE AS COLD AS THIS MORNING...A FEW HOURS WITH SUB-FREEZING CONDITIONS OVER THE TYPICALLY COOLER LOCATIONS WILL BE POSSIBLE LATE TONIGHT INTO THE EARLY MORNING HOURS THURSDAY. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE POSSIBLE...FOR ANY DURATION OF TIME. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ067-069>071-073-075-174-041400- /O.CON.KMFL.FZ.W.0001.000000T0000Z-120104T1400Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WELLINGTON...NAPLES...IMMOKALEE 641 AM EST WED JAN 4 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURE...EARLY MORNING TEMPERATURES HAVE FALLEN INTO THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF INLAND SOUTH FLORIDA AND THE GULF COAST. ALTHOUGH A FEW COOLER SPOTS IN DADE COUNTY MAY STILL REACH THE FREEZING MARK THIS MORNING BY DAYBREAK... MUCH OF THE COUNTY WILL REMAIN IN THE MID TO UPPER 30S THROUGH THIS TIME. * IMPACTS...SENSITIVE VEGETATION AND CROPS WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
414 WWUS72 KMFL 041429 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 929 AM EST WED JAN 4 2012 ...FREEZE WATCH IN EFFECT FOR GLADES COUNTY TONIGHT THROUGH EARLY THURSDAY MORNING... ...FROST ADVISORY IN EFFECT FOR HENDRY COUNTY TONIGHT THROUGH EARLY THURSDAY MORNING... FLZ066-042230- /O.CAN.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/ /O.CON.KMFL.FR.Y.0001.120105T0600Z-120105T1300Z/ HENDRY- INCLUDING THE CITY OF...CLEWISTON 929 AM EST WED JAN 4 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST THURSDAY... ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE HARD FREEZE WARNING. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO BE IN THE MID TO UPPER THIRTIES TONIGHT WITH NEAR FREEZING TEMPERATURES POSSIBLE IN ISOLATED AREAS. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION AND PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FLZ063-042230- /O.CAN.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/ /O.CON.KMFL.FZ.A.0002.120105T0600Z-120105T1300Z/ GLADES- INCLUDING THE CITY OF...MOORE HAVEN 929 AM EST WED JAN 4 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE HARD FREEZE WARNING. * TEMPERATURE...TEMPERATURES WILL BE IN THE LOWER THIRTIES TONIGHT WITH SUB-FREEZING TEMPERATURES POSSIBLE IN SOME AREAS. * IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE POSSIBLE...FOR ANY DURATION OF TIME. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ067-069>071-073-075-174-041530- /O.CAN.KMFL.FZ.W.0001.000000T0000Z-120104T1400Z/ INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WELLINGTON...NAPLES...IMMOKALEE 929 AM EST WED JAN 4 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FREEZE WARNING. TEMPERATURES ACROSS THE WARNING AREA ARE ABOVE FREEZING AND WILL STEADILY INCREASE THROUGH THE MORNING HOURS. THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this hard freeze warning went out at Jan 3, 2:28 PM EST, 2 minutes earlier.
Area forecast discussion, Jan 3, 2:28 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EST TUE JAN 3 2012
SHORT TERM (TONIGHT-THURSDAY NIGHT)...
A SECONDARY ARCTIC FRONTAL BOUNDARY MOVED THROUGH S FLA LATE THIS
MORNING AND EARLY AFTERNOON WHICH KEPT WINDS UP WITH MAX TEMPER
-ATURES AROUND THE LAKE IN THE MID TO UPPER 40S WITH UP TO THE MID
50S AT MOST ELSEWHERE. TO SAY THE LEAST...IT FELT COOLER THAN THAT
ACROSS EVERYWHERE.
TONIGHT INTO THURSDAY MORNING...HIGH PRES CENTERED OVER THE LOWER MS
RIVER VALLEY WILL MOVE OVER N FLA BY WED MORNING AND THEN GRADUALLY
MOVE S AND OVER S FLA THU. THE MAIN RESULT...BESIDES DRY WEATHER...
WILL BE THE DECREASE OF WINDS AS THE SURFACE HIGH BUILDS E. THIS
...COMBINED WITH THE VERY COLD AIRMASS ALREADY IN PLACE AND GOOD
RADIATIONAL COOLING...WILL LEAD TO COLDEST MORNING OF THIS WINTER
SEASON WEDNESDAY MORNING WITH GRADUAL IMPROVEMENT THROUGH THE
REMAINDER OF THE PERIOD. FREEZE CONDITIONS TONIGHT WILL OCCUR IN THE
INLAND AREAS WITH 25-30 DEGREES W OF LAKE OKEE TO THE LOWER TO MID
30S WITH UPPER 30S TO LOWER 40S COASTAL AREAS. WINDS DECOUPLE
TONIGHT AND WIND CHILL VALUES WILL BE NEAR NIL SO AMBIENT
TEMPERATURES WILL BE THE ACTUAL LOW THAT IS FELT. RIGHT AT THE
COLLIER AND ATLC E COAST... SOME WIND MAY BE FELT BUT WIND CHILLS DO
NOT REACH WARNING CRITERIA. MINIMUM TEMPERATURES MAY BE NEAR
FREEZING TEMPERATURES WEDNESDAY NIGHT IN GLADES COUNTY BUT AT THIS
TIME NO HIGHLIGHTS FOR THAT AREA. INTERESTS ARE ENCOURAGED TO
MONITOR EVENING UPDATES AS CONDITIONS MAY CHANGE AS TYPICALLY COOLER
LOCATIONS MAY BRIEFLY DIP BELOW FREEZING BY DAYBREAK THURSDAY
MORNING. A SLIGHT INCREASE IN MOISTURE (DEWPOINTS 35-45 DEG) WILL
POSSIBLY LEAD TO SOME PATCHY FROST INTERIOR AREAS.
.EXTENDED PERIOD...FRIDAY-TUESDAY...HIGH PRES WILL BE CENTERED OVER
THE FLA PENINSULA FRIDAY THEN MOVE E INTO THE ATLC OVER THE WEEKEND
WITH THE RIDGE EXTENDING W OVER CENTRAL FLA. A CONTINUED WARMING OF
THE MAX/MIN TEMPS WILL OCCUR. ANOTHER COLD FRONT MAY MOVE THROUGH
THE AREA MONDAY WITH MINIMAL RAINFALL AND THEN HIGH PRES WILL
REBUILD OVER THE SE U.S. TUE.
&&
.MARINE...
WINDS GRADUALLY DECREASING AND THE GALE WARNING WILL BE ALLOWED TO
EXPIRE AT 400 PM FOR THE AFFECTED ATLC MARINE ZONES AND THE GULF
ZONES. BUT SMALL CRAFT ADVISORIES WILL CONTINUE IN THE ATLC THROUGH
12Z WEDNESDAY AND FOR THE OUTER GULF WATERS THROUGH 10 PM TONIGHT.
WINDS AND SEAS WILL CONTINUE TO GRADUALLY SUBSIDE THROUGH THE
REMAINDER OF THE WEEK.
&&
.FIRE WEATHER...
DEW POINTS BEGIN REBOUNDING WEDNESDAY AS WINDS BEGIN TO LEAN A BIT
TO THE E OFF OF THE ATLC BRINGING IN SOME LOW LEVEL MOISTURE. WILL
DEFER TO THE MID SHIFT BUT A FIRE DANGER STATEMENT MOST LIKELY
NEEDED FOR THE INLAND AREAS AS RELATIVE HUMIDITY VALUES DROP BELOW
35 PERCENT FOR SEVERAL HOURS. DRY CONDITIONS CONTINUE THURSDAY AS
RELATIVE HUMIDITY FALL INTO THE 30S AGAIN BUT NO HIGHLIGHTS EXPECTED
AT THIS TIME. AREA LOW LEVEL MOISTURE INCREASES INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 36 65 44 69 / 0 0 - -
FORT LAUDERDALE 41 67 51 72 / 0 0 - -
MIAMI 42 67 51 71 / 0 0 - -
NAPLES 33 63 45 67 / 0 0 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI
DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
PALM BEACH.
FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST WEDNESDAY FOR
COASTAL COLLIER-FAR SOUTH MIAMI DADE-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE.
HARD FREEZE WARNING THIS EVENING FROM 11 PM THIS EVENING TO 9
AM WEDNESDAY MORNING FOR GLADES-HENDRY.
AM...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM
JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST WEDNESDAY FOR COASTAL
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM EST
WEDNESDAY FOR COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM EST WEDNESDAY FOR BISCAYNE BAY-
LAKE OKEECHOBEE.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM EST
WEDNESDAY FOR WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...60/BDHazardous weather outlook, Jan 3, 5:55 AM EST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 555 AM EST TUE JAN 3 2012 FLZ063-066>075-168-172>174-040200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 555 AM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY FOR MUCH OF THE AREA THIS MORNING... ...HARD FREEZE WATCH TONIGHT INTO WEDNESDAY MORNING FOR GLADES AND HENDRY COUNTIES... ...FREEZE WARNING TONIGHT INTO WEDNESDAY MORNING INTERIOR AND GULF COAST... ...HAZARDOUS MARINE CONDITIONS TODAY THROUGH WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES: TEMPERATURES THIS MORNING WILL FALL INTO THE MID 30S TO THE UPPER 40S. THESE TEMPERATURES COMBINED WITH WINDS OF 10 TO 15 MPH WITH OCCASIONAL HIGHER GUSTS WILL PRODUCE WIND CHILL READINGS OF 30 TO 35 DEGREES OVER MUCH OF THE REGION THIS MORNING. A WIND CHILL ADVISORY IS IN EFFECT FOR ALL OF SOUTH FLORIDA, EXCEPT FOR COASTAL BROWARD AND METRO/COASTAL MIAMI DADE COUNTIES, THROUGH 10 AM. A HARD FREEZE WATCH REMAINS IN EFFECT BEGINNING TONIGHT FOR GLADES AND HENDRY COUNTIES, WHERE TEMPERATURES MAY FALL INTO THE LOW TO MID 20S FOR SEVERAL HOURS. A FREEZE WARNING HAS BEEN ISSUED FOR COLLIER, INLAND PALM BEACH, INLAND BROWARD, MAINLAND MONROE, AND INLAND AND FAR SOUTH MIAMI DADE COUNTIES TONIGHT THROUGH WEDNESDAY MORNING. TEMPERATURES IN THESE AREAS ARE EXPECTED TO FALL INTO THE UPPER 20S TO THE LOWER 30S. WIND: STRONG NORTHWEST WINDS WITH HIGHER GUSTS WILL LEAD TO SMALL CRAFT CONDITIONS OVER THE LOCAL WATERS. GALE FORCE CONDITIONS ARE EXPECTED OVER THE GULF AND PORTIONS OF THE ATLANTIC WATERS THROUGH THIS AFTERNOON. WAVES: SEAS WILL RAPIDLY BUILD TO 6 TO 9 FEET ACROSS ADJACENT COASTAL WATERS TODAY AND TO 9 TO 13 FEET ACROSS THE OFFSHORE GULF AND ATLANTIC WATERS. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE GULF BEACHES DUE TO INCREASING SURF AND STRONG NORTHWEST WINDS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES DUE TO INCREASING SURF AND 2 TO 4 FEET NORTH TO NORTHEAST SWELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NEAR FREEZING CONDITIONS POSSIBLE WEDNESDAY NIGHT ACROSS THE NORMALLY COLDER INTERIOR LOCATIONS WEST OF LAKE OKEECHOBEE. HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THE MID-WEEK PERIOD THEN SLOWLY SUBSIDE BELOW ADVISORY LEVELS THURSDAY INTO THE WEEKEND. INCREASING SURF ALONG THE AREA BEACHES WILL LEAD TO AN ELEVATED RISK OF RIP CURRENTS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jan 3, 9:37 AM EST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 937 AM EST TUE JAN 3 2012 FLZ063-066>075-168-172>174-031645- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK... CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE... COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD... FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES... WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI... MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI... KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH... BOCA RATON...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK 937 AM EST TUE JAN 3 2012 ...BREEZY TO WINDY CONDITIONS WILL CONTINUE ACROSS THE REGION THIS MORNING... A SURGE OF INCREASED WINDS ACROSS THE REGION WILL RESULT IN BREEZY TO WINDY CONDITIONS ACROSS THE REGION. WINDS ACROSS THE COASTAL ZONES OF THE GULF AND ATLANTIC COASTS RANGE FROM 20 TO 25 MPH WITH GUSTS TO NEAR 35 MPH POSSIBLE. WINDS ACROSS THE INTERIOR REGIONS WILL RANGE FROM 15 TO 20 MPH WITH GUSTS TO NEAR 25 POSSIBLE. WITH THE COOL DRY AIR MASS ACROSS THE REGION THIS WILL PRODUCE WIND CHILLS IN THE FORTIES TODAY.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 4:53 AM EST | Freeze Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 29 hr |
| Jan 3, 5:54 AM EST | Small Craft Advisory | MFL | 17 hr | |
| Jan 3, 10:51 AM EST | Wind Advisory | MFL | Broward, Palm Beach | 2 hr |
Nearby
Hard Freeze Warnings in Florida, 2012Every hard freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.